# SDR 2008UALA04050

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 50,281 hours, 17,441 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N2002843
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED SLIDE RAFT PRESSURE INDICATION NEEDLE IS AT LWR EDGE OF GREEN BAND.  *S/D*  UNKNOWN PRESSURE LEAK IN SLIDE.  REPLACED NR 1 RT MED SLIDE RAFT.
